# SDR TWRA96311

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND EVAC LIGHTS HAVE A SHORTED CIRCUIT ALONG SIDE SEAT 50H.  REPAIRED WIRING.  OPS CHECKED GOOD PER 33-51-00.  (M)
